# SDR DLM90001186

- Difficulty date: June 19, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 14,224 hours, 7,682 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Actuator
- Condition: Leaking
- Location: Rt Mlg Bungee
- Component: 38370335501
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LEAK IN RT MLG AREA.  FOUND RT MLG BUNGEE ACTUATOR LEAKING WHILE RETRACTING GEAR.  REPLACED SAME.
